A new soliton hierarchy and its two kinds of expanding integrable models as well as hamiltonian structure

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations


  • Yufeng Zhang
  • Huanhe Dong
  • Y. C. Hon

Related Research Unit(s)


Original languageEnglish
Pages (from-to)3059-3072
Journal / PublicationInternational Journal of Modern Physics B
Issue number14
Publication statusPublished - 10 Jun 2009


With the help of two different Lie algebras and the corresponding loop algebras, the first and second kind of expanding integrable models of a new soliton hierarchy of evolution equations are obtained, respectively. The Hamiltonian structure of the first one is worked out by the quadratic-form identity. The bi-Hamiltonian structure of the second one is also generated. From the paper, we conclude that various Lie algebras really produce different soliton hierarchies of evolution equations. The approach presented in the paper provides a way for generating different integrable soliton expanding systems of the known soliton hierarchy of equations. © 2009 World Scientific Publishing Company.

Research Area(s)

  • Hamiltonian structure, Lie algebra, Soliton hierarchy